MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF CEMENT ACET COM 22/43; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. REF CEMENT ACET COM 22/43; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71352243
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 11/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a revision surgery of hip arthroplasty due to repeated dislocation.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see the attached file for the results of our investigation.(b)(4).

Brand Name
REF CEMENT ACET COM 22/43
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7058437
Report Number1020279-2017-01117
Device Sequence Number11102119
Product Code LPH
UDI-Device Identifier03596010198051
UDI-Public03596010198051
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/29/2011
Device Catalogue Number71352243
Device Lot Number01MT66376
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2017
Supplement Date Received by Manufacturer11/26/2017
Initial Report FDA Received Date11/27/2017
Supplement Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SS12/14 TPR FEM HD 22MM+0, 71292200/05LT93750
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;